# SDR QMLA2013120213171

- Difficulty date: December 2, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N131LN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4090
- Aircraft time: 4,004 hours, 13,926 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,028 hours, 7,719 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005410
- Part serial: 23170
- Condition: Making Metal
- Part time: 4,028 hours, 7,718 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE PILOT STARTED THE ACFT ENG WITH THE INTENTION OF TAKEOFF, WHEN JUST BEFORE, HE OBTAINED AN ENG CHIP LIGHT.  THE MISSION WAS ABORTED & THE ACFT WAS SHUT DOWN.  TROUBLESHOOT THE PROBLEM, FOUND THE ENG CHIP DETECTOR FULL OF METALLIC MATERIAL.  HE REFERRED TO THE MM & TROUBLESHOOTING GUIDE FOR THE ENG.  IT WAS DETERMINED THAT THE ENG NEEDED TO BE REPLACED.  THIS MAINTENANCE EVENT IS CURRENTLY IN WORK & THE ACFT REMAINS OUT OF SERVICE.
